Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda to: ``The calculation of certain Dirichlet series''


Authors: Mohan Lal, Daniel Shanks and John W. Wrench
Journal: Math. Comp. 22 (1968), 699
MSC: Primary 65.30
Original Article: Math. Comp. 17 (1963), 136-154.
MathSciNet review: 0226827
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.30

Retrieve articles in all journals with MSC: 65.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0226827-7
PII: S 0025-5718(1968)0226827-7
Article copyright: © Copyright 1968 American Mathematical Society